# SDR CA000329042

- Difficulty date: March 28, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 17,597 hours
- Engine: Lyc TIO540A2B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8421LS
- Condition: Shorted
- Location: Internal
- Stage of operation: CR
- How discovered: C
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE AMMETERS WERE SHOWING A DISCHARGE AND VOLTAGE REGULATOR POPPED.   ALTERNATOR FOUND TO BE SHORTED INTERNALLY.
